MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-VSP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The report that the chronic haemodialysis catheter was leaking was confirmed through investigation of the returned sample and the customer supplied photograph.The customer provided two angiograms and one photo and returned one chronic haemodialysis catheter and connector assembly.Signs of use in the form of blood particulates, yellowing of the connector assembly, and sutures on the juncture hub wings were observed.Visual inspection of the returned device revealed two small tears proximal to the catheter cuff indicative of misuse of sharps (i.E.Needles, scalpels, etc.) on the catheter.The ifu states "do not use sharp instruments near extension lines or catheter".Scuffing and damage was seen on the luer hubs and catheter body.When the compression cap was removed, the green compression sleeve was observed to be damaged.Leak testing was performed on the connector assembly and proximal portion of the returned catheter, and no leakage was observed.The distal end of the catheter body was flushed, and leakage was seen out of the small tears on the catheter body.A device history record review was performed, and no relevant findings were identified.Additional information was received that the green compression sleeve was placed incorrectly.Based on the customer report and the sample received, it was concluded that the most likely root cause is user error.
 
Event or Problem Description
It was reported that: "on (b)(6) 2026, the doctor found patient's tunneled catheter bleeding.The luer hub/fitting has crack and the bleeding is a different defect." associated complaints: 9680794-2026-00111 and 9680794-2026-00110.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2026, the doctor found patient's tunneled catheter bleeding.The luer hub/fitting has crack.The catheter was changed.The patient was reported as fine.".

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24363194
Report Number9680794-2026-00111
Device Sequence Number17352664
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)250414(17)280225(10)33F25D0125(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F25D0125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown